# SDR ASAA2012061592340

- Difficulty date: June 8, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,839 hours, 5,681 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007021
- Part serial: P7635
- Condition: Odor
- Location: Tail
- Part time: 7,618 hours, 8,595 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG DIRTY SOCK ODOR IN DESCENT.  STARTED WHEN BELOW 10,000.   R & R APU IAW T/C 78349010.  OPS AND LEAK CHECK GOOD.
